Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Severe cough after getting exposed to polymeric sand. Prescribed with prednisone for pleurisy. Pain while eating

I recently (two days ago) worked with polymeric sand without a respiratory mask and I after inhaling the sand I have been having violent coughing. The dr in the ER told me I have pleurisy and gave me prednisone . I CAN NOT take the prednisone! I tried yesterday and it made me feel very uncomfortable! I have not eaten for a couple of days because I don t feel well but now when I drink anything it hurts in my right lung . Obviously, I would be coughing/choking if it were going into my lung but what is causing this pain/sensation? It s very scary!
Asked On : Sun, 20 Jan 2013
Answers:  1 Views:  109
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Pulmonologist 's  Response
hi
you may first suffering with acute pharyngo laryngites .your Dr prescribed prednisonone with some antibiotics.
prednisonone has gastric irritant property. so you have severe chest discomfort.

so you attend your DR and take revised advise for medicines.
thanks
Answered: Tue, 22 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor